# SDR DL72S011025

- Difficulty date: June 21, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- Aircraft time: 62,611 hours, 51,398 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

R-2 DOOR IND ILLUM ON T/O ROLL.  ABORTED T/O BELOW 100 KTS.  INSPECTED DOOR, NO PROBLEM NOTED.  DOOR OPS NORM.  CYCLED NUMEROUS TIMES, UNABLE TO DUPLICATE.
